Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What should be done for irritation and watering in the eye because of a dust particle in my eye ?

doctor just a day ago dust particles had entered my eye while riding.i seem to have developed watering and irritation.what should i do?
Asked On : Sun, 24 Apr 2011
Answers:  3 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to health care magic forum
please don`t rub for God sack as it will lead to corneal injury. use antibiotic eye drops ,things will improve .
Wish you good health
Answered: Sun, 24 Apr 2011
I find this answer helpful
  User's Response
If you get dust or debris in the eye, do not rub it as this could cause abrasions and damage the eye. Your body's natural tears or a sterile eyewash are best for washing away any debris.
Answered: Sun, 24 Apr 2011
Ophthalmologist Dr. Nyla's  Response
Hello Anil,
It colud be a minor problem but you have to make sure you dont have any foreign body in the eye so it would be better to visit a doctor rather than just putting eye can put antibiotic analgesic combination eye drops one drop 4-5 times in a day.
Answered: Sun, 24 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor